# SDR CALA2024112001217

- Difficulty date: November 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N28478
- Make and model: Boeing 737924ER
- Aircraft serial: 31649
- Aircraft time: 35,236 hours, 12,920 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE/OVERWING LIGHT DOES NOT GO OFF RIGHT PERFORMED PHASE 2 DOWNLOAD FROM ACP TO LRU PER AMM REF. 23-42-03-470-801. PERFORMED OPERATIONAL CHECKS ON OWE LIGHTS AS WELL AS EMERGENCY LIGHTS PER AMM REF. 33-51-00-710-801. LIGHTS OPERATION NORMAL.
